# SDR UPS07M49843

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4059001908
- Part serial: 91050312
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ATB - FLAP INDICATOR RIGHT SIDE SHOWED FLAPS 14/X WITH FLAP HANDLE UP CYCLED FLAPS TWICE IN FLIGHT.  LSAS FAILED MOMENTARILY AFTER AUTO PILOT DISCONNECT.  T/S PER AMM 22-00-00 & 27-54-00 FOUND NR 1 FCC FAIL, REPLACED NR 1 FCC & CFDS FCC, AFS R-T-S TESTED NO FAILURE SHOWS AS PER MM 22-01-10, SYSTEM OK FOR SVC.
